This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
L. Cesari, Asymptotic Behavior and Stability Problems in Ordinary Differential Equations, 3rd ed., Springer-Verlag (1971).
S. M. Khrisanov, “Characteristic exponents in stochastic systems,” in: Asymptotic Methods of Nonlinear Mechanics, Inst. Mat. Akad. Nauk Ukr. SSR, Kiev (1979), pp. 162–167.
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 34, No. 5, pp. 594–600, September–October, 1982.
About this article
Cite this article
Khrisanov, S.M. The mean-square generalized Hill's equation. Ukr Math J 34, 480–486 (1982). https://doi.org/10.1007/BF01093135